julischokolade (julischokolade) wrote in vaginapagina,
julischokolade
julischokolade
vaginapagina

Questions about Yeast Infection

Hi! I'm new to this community (actually, I just created this account in order to join). I'm 19, female, and unfortunately, fighting off a yeast infection brought on by antibiotics. I'm still on this antibiotics btw and will be for at least another month. This is my first yeast infection in a year, and usually they cleared up pretty fast, but it's taking longer this time. On top of everything else, I just feel so stressed out and down about it right now. I hope you wonderful people can help me out/make me feel better. ):

Apologies if these questions have been asked before, but I've went through most of the yeast infections post, so I think they haven't.


Some background info: Two weeks ago, I was put on antibiotics to fight off a facial reaction I had. About a week and half later (so last Friday), I began to feel some vaginal itching, but I shrugged it off because occasionally, I get some minor itching. Two days later, it got worse and I started to have the classic thick, white discharge. On Monday, I made an appointment at a local clinic for females. The midwife who examined me determined that it was yeast and gave me one dose of Diflucan. I took it, and the discharge went away, but there was still itching, so on Wednesday, I was given a second dose of Diflucan. The itchiness has fluctuated since then, but it was improving for the most part. However, I woke up today and it itched so badly, I hopped into the shower and put in Rephresh, which I later learn could actually make yeast infections worse, so I attempted to get as much of it out of me as possible. I also started to experience some itchiness near my anus. I called the clinic again, and the receptionist left a message for one of the midwives. She called in Terconazole for me.

Tbh, I didn't really want to use the Terconazole because of all the horrendous side effects I've heard about it. I tried applying plain, sugar-free yogurt to help with the itching, but I think that made it worse. After talking to my mom, I decided to use the Terconazole. No burning or anything so far (*knock on wood*). As a side note, I've also noticed that the skin around my vagina is all dry and kinda wrinkly looking now. Will that go away once the yeast infection goes away? Is there anything I can do about it? And the itchiness and irritation is mostly centered around my vulva and clitoris. Is that normal?

Was I too hasty in trying to cure my yeast infection? :/ I'm really worried that it's going to recur (maybe I shouldn't have read all those yeast infections stories online...) or that it's not going to get better...Should I go see a proper gyno?

I'm sorry for all these questions! And if I'm not being clear enough. It's late here and I'm just really upset about this.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments